Does Avastin cause Sinus Headaches?

Last Update May 29, 2016
#295 in Avastin discussions - 14 posts discuss Sinus Headaches with Avastin. Sinus Headaches is #295 concern in Avastin discussions.
About Avastin
Avastin is a cancer medication.
Uses: Avastin is prescribed for Glioblastoma, Colon Cancer, Non Small Cell Lung Cancer, Lung Cancer, Colorectal Cancer and Brain Tumor and is mostly mentioned together with these indications. In addition, our data suggest that it is taken for Breast Cancer, Ovarian Cancer and Metastatic Breast Cancer, although it is not approved for these conditions. Read More
Satisfaction Score
?
3.3
5 1 78291
Moderately Satisfied
based on 78,291 conversations around the web
Back to all concerns

Does Avastin cause Sinus Headaches?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 14 discussions
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...